USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 1   *  >   >>  

* lamotrigine
 #143094  
  usmlestep1prep - 12/04/06 04:54
 
  a 14 year old caucasion male with seizures is strated on lamotrigine . this drug should be discontinoed on ce teh patient develops
1) diarrhoea
2)anaemia
3)diplopia
4)weight loss
5)ataxia
6) rash
 
Report Abuse

 
 

* Re:lamotrigine
#578405
  pumpkinn - 12/04/06 06:06
 
  rash.....!  
Report Abuse

* Re:lamotrigine
#578408
  roentgen - 12/04/06 06:09
 
  Life threatening Rash! Steven Jhonson's syndrome.  
Report Abuse

* Re:lamotrigine
#578678
  usmlestep1prep - 12/04/06 13:28
 
  yes roentgen u are rite
 
Report Abuse

* Re:lamotrigine
#578818
  makbar2 - 12/04/06 15:17
 
  plz roentgen answer why not ataxia  
Report Abuse

* Re:lamotrigine
#579316
  roentgen - 12/05/06 02:43
 
  MAKBAR2,
Have you heard any patient died of ataxia?
Steven Jhonson(Also known as 'Erythema Multiforme Major) is immune comlex mediated Hypersensitivity and asoociated with 10-15% mortality and seen in about 10% pats treated with lomotrigene!Surving patient may suufer esophageal strictures or blindness also.......!
So which is more serious////////?
 
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome